# SDR AALA20100718ORD01

- Difficulty date: July 18, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 3,429 hours, 1,249 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT DFW-DTW.  CREW REPORTED WEATHER RADAR WAS MALFUNCTIONING.  FLIGHT WAS DIVERTED ORD LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR DRIVE UNIT.
